MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON¿ TCS INTERBODY SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE ENDOSKELETON¿ TCS INTERBODY SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5210-1067-25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from user facility via manufacturing representative regarding a product identified during an event.It was reported that screwdrivers have worn down and broken over time.No patient was involved in this event.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOSKELETON¿ TCS INTERBODY SYSTEM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21605349
Report Number3006340236-2025-00019
Device Sequence Number8757399
Product Code LXH
UDI-Device Identifier00191375052739
UDI-Public00191375052739
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5210-1067-25
Device Catalogue Number5210-1067-25
Device Lot NumberL221101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/14/2025
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown